# SDR WRLA97086

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11
- Aircraft serial: 48631
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Rccb
- Condition: Tripped
- Location: Tail Boost Pumps
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CRUISE, FLIGHT CREW RECEIVED LEVEL 1 ALERT - TAIL TANK LEFT AND RIGHT BOOST PUMPS FAILED.  FLIGHT CREW ELECTED TO RETURN TO POINT OF DEPARTURE FOR MAINTENANCE ACTION.  AIRCRAFT RETURNED TO POINT OF DEPARTURE, AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL FOUND REMOTE CONTROL CIRCUIT BREAKERS B1-1575, AND B1-1573 TRIPPED.  RESET THESE BREAKERS AND RESET CONTROL CIRCUIT BREAKER FOR B1-1576 AND B1-1578.  PERFORMED RETURN-TO-SERVICE TEST OF PUMPS. ALL OPERATIONS NORMAL.  UNABLE TO DUPLICATE FAULT.  AIRCRAFT RETURNED TO SERVICE.  (X)
